# SDR DXTA200500890

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 2,771 hours, 1,639 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Sticking
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING, DURING BRAKE TEST, THE LEFT MAIN BRAKES SEEMED TO BE STICKING, AN ABRUPT PULLING TO THE LEFT, COULD NOT HOLD A/C STRAIGHT EVEN WITH DIFFERENTIAL BRAKING .  HYDRAULIC PRESSURE NORMAL.
